# SDR IPXA2016052803972

- Difficulty date: May 19, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 27,830 hours, 18,446 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545791
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CMCD, FLOOR PANEL 232XVF DAMAGED.  FABRICATED A NEW FLOOR PANEL IAW SREO B757-5320-9692-H.
